By Topic

Robust Formulations of the Cauchy Method Suitable for Microwave Duplexers Modeling

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Traina, D. ; Dept. of Electr. Eng., Politecnico di Milano, Milan ; Macchiarella, G. ; Sarkar, T.K.

It is well known that a Vandermonde matrix generates an ill-conditioned system matrix when applied with finite numerical precision. This deficiency affects the Cauchy method by restricting its application to only lower order systems. This paper presents innovative, accurate, and robust formulations of the Cauchy method to rectify this limitation and make the Cauchy method suitable for the extraction of a high-order microwave duplexer polynomial model. The techniques employed are: the change of polynomial basis into the Krylov subspace and the precondition technique, both acting on the system matrix of the classic Cauchy method formulation. A novel formulation using the QR algorithm on the two characteristic functions of the duplexer and a suitable combination of the QR method and the precondition technique are then presented. Each of these procedures has been successfully verified by numerical application examples

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:55 ,  Issue: 5 )